Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 64, Issue 2 (1999), 651-677.
A Decidable Variety that is Finitely Undecidable
We construct a decidable first-order theory T such that the theory of its finite models is undecidable. Moreover, T will be equationally axiomatizable and of finite type.
J. Symbolic Logic, Volume 64, Issue 2 (1999), 651-677.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jeong, Joohee. A Decidable Variety that is Finitely Undecidable. J. Symbolic Logic 64 (1999), no. 2, 651--677. https://projecteuclid.org/euclid.jsl/1183745800